# SDR QXEA200501835

- Difficulty date: December 26, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 19,903 hours, 28,173 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Haze
- Condition: Unknown
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT 2272, SMOKE HAZE NOTED IN CABIN ON GROUND.  MAINTENANCE GROUND RAN AIRCRAFT.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
